# SDR IPXA2022072384470

- Difficulty date: July 11, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 63,448 hours, 14,702 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Cap
- Part number: ALC81321
- Condition: Corroded
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLH HORIZONTAL STAB LOWER CAP HAS CORROSION AT STA XE 67 TO XE 79 REAR SPAR.REPAIRED CORRODED LOWER CAP IAW VT-SAA EA 011-5510-01-A9641 REV I/R AND UPS EO MD11-5510-84266-A (MINOR).
